Ton-That-Long
Représentations canoniques des processus gaussiens
Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 3 , p. 179-191
Zbl 0175.46702 | MR 240868
URL stable : http://www.numdam.org/item?id=AIHPB_1968__4_3_179_0

Bibliographie

[1] Takeyuki Hida, Canonical representations of gaussian process and their applications. Memoirs of the College of Sciences of Sciences University of Kyoto, s. A, t. XXIII math., p. 109-155, 1960. MR 119246 | Zbl 0100.34302

[2] K. Hoffman, Banach spaces of analytic functions. Prentic Hall, 1962. MR 133008 | Zbl 0117.34001

[3] P.D. Lax, Translation invariant spaces. Acta Math., t. 101, 1959, p. 163-178. MR 105620 | Zbl 0085.09102

[4] P. Lévy, Processus stochastiques et mouvement brownien. Gauthier-Villars, 1965. MR 190953 | Zbl 0137.11602

[5] J. Neveu, Processus aléatoires gaussiens. Cours multigraphié, Paris, 1er semestre 1966-1967. MR 272042

[6] W. Rudin, Fourier analysis on groups. Interscience publishers, 1962. MR 152834 | Zbl 0107.09603